# SDR DALA2022052003471

- Difficulty date: May 19, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N327NW
- Make and model: Airbus A320-211
- Aircraft serial: 297
- Aircraft time: 84,477 hours, 39,000 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3227 CRACK INDICATION FOUND OPEN HOLE 3 O/B LOWER OF DOOR STOP FITTING 7 FRAME 68 RH. CORRECTIVE ACTION: REPAIRED PER A320 SRM 53-41-12. OK FOR SERVICE. (2242521)
